# SDR USAA2011032291161

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654511041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK ON FLOORBEAM WEB AT BS 663, BL 0.  REPAIRED FLOORBEAM WEB AT BS 663, BL 0.  REPLACED FLOORBEAM WEB AT BS 663, BL 0 IAW JOB CARD M2C57002.
